Sieving random iterative function systems

Marynych, Alexander; Molchanov, Ilya (2021). Sieving random iterative function systems. Bernoulli, 27(1), pp. 34-65. International Statistical Institute 10.3150/20-BEJ1221

[img] Text
20-BEJ1221.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (380kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

Subjects:

500 Science > 510 Mathematics

ISSN:

1350-7265

Publisher:

International Statistical Institute

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

01 Mar 2021 15:27

Last Modified:

01 Mar 2021 15:35

Publisher DOI:

10.3150/20-BEJ1221

BORIS DOI:

10.48350/152420

URI:

https://boris.unibe.ch/id/eprint/152420

Actions (login required)

Edit item Edit item
Provide Feedback